# SDR P2EA00278

- Difficulty date: September 24, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, UPPER WINDOW BELT DISBONDING FROM BS 360 TO BS 380 AND BETWEEN STRINGER 11R AND 13R.  REPAIRED WINDOW BELT FROM BS 360 TO BS 380 AND FROM STRINGER 10R TO 14R IAW SB 737-53-1078, SECTION III, PART III PARAGRAPH C, FIG 3 AND FIG 6 DATED SEPT 15, 1994.  (M)
